# SDR CA130516003

- Difficulty date: May 10, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A330-343
- Aircraft time: 56,582 hours
- Engine: Rroyce RB211TRENT77
- System (JASC): 2810 · Fuel Storage
- Part: Valve
- Condition: Dislodged
- Location: Fuel Sump
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FUEL SPILL FROM ACFT WING SUMP VALVE JAMMED IN OPEN POSITION DURING FUELLING. APPROXIMATELY 1 LITER OF FUEL COVERING AREA 2 X 2.5 SQUARE METERS. SPILL CONTAINED AND ABSORBAL USED FOR CLEAN UP.  FOUND DRAIN VALVE REQUIRED RESEATING, RESEATED DRAIN SUMP VALVE AND LEAK STOPPED. SUSPECT POSSIBLY ON PREVIOUS WATER SUMP DRAIN CHECK VALVE DID NOT SEAT PROPERLY.
